American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Shanyu Ji, János Kollár and Bernard Shiffman. A global \L ojasiewicz inequality for algebraic varieties . Trans. Amer. Math. Soc. 329 (1992) 813-818. MR 1046016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. Reese Harvey and H. Blaine Lawson Jr.. Boundaries of complex analytic varieties. Bull. Amer. Math. Soc. 80 (1974) 180-183. MR 0361144.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1